Full Text:   <1318>

CLC number: O224

On-line Access: 

Received: 1999-12-08

Revision Accepted: 1999-04-15

Crosschecked: 0000-00-00

Cited: 0

Clicked: 3425

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
1. Reference List
Open peer comments

Journal of Zhejiang University SCIENCE A 2000 Vol.1 No.4 P.370-376

http://doi.org/10.1631/jzus.2000.0370


MIXED H2/l1 OPTIMIZATION PROBLEMS FOR SISO DISCRETE TIME CONTROL SYSTEMS


Author(s):  WU Jun, CHU Jian

Affiliation(s):  National Laboratory of Industrial Control Technology, Institute of Advanced Process Control,Zhejiang University, Hangzhou, 310027, China

Corresponding email(s):   jwu@iipc.zju.edu.cn

Key Words:  l1 control, H2 control, discrete time systems, closure


Share this article to: More

WU Jun, CHU Jian. MIXED H2/l1 OPTIMIZATION PROBLEMS FOR SISO DISCRETE TIME CONTROL SYSTEMS[J]. Journal of Zhejiang University Science A, 2000, 1(4): 370-376.

@article{title="MIXED H2/l1 OPTIMIZATION PROBLEMS FOR SISO DISCRETE TIME CONTROL SYSTEMS",
author="WU Jun, CHU Jian",
journal="Journal of Zhejiang University Science A",
volume="1",
number="4",
pages="370-376",
year="2000",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.2000.0370"
}

%0 Journal Article
%T MIXED H2/l1 OPTIMIZATION PROBLEMS FOR SISO DISCRETE TIME CONTROL SYSTEMS
%A WU Jun
%A CHU Jian
%J Journal of Zhejiang University SCIENCE A
%V 1
%N 4
%P 370-376
%@ 1869-1951
%D 2000
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.2000.0370

TY - JOUR
T1 - MIXED H2/l1 OPTIMIZATION PROBLEMS FOR SISO DISCRETE TIME CONTROL SYSTEMS
A1 - WU Jun
A1 - CHU Jian
J0 - Journal of Zhejiang University Science A
VL - 1
IS - 4
SP - 370
EP - 376
%@ 1869-1951
Y1 - 2000
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.2000.0370


Abstract: 
One purpose of this work is to establish the nominal description of mixed H2/l1 optimization problems evolving from mixed H2/l1 control problems for SISO discrete time systems. Some assumptions on mixed H2/l1 optimization problems are made. Another purpose of this work is to study the structure of the closure of feasible region for mixed H2/l1 optimization problems. The feasible region is the set of a map of a free parameter which is rational stable and satisfies some constraints. It is shown that the closure is exactly the set of the same map, where the free parameter is stable and satisfies the same constraints. It is convenient to describe mixed H2/l1 optimization problems with a stable free parameter. For mixed H2/l1 optimization problems with stable free parameter, the existence and uniqueness of the solution can be easily obtained.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1]Conway, J.B., 1990. A course in functional analysis. Springer-Verlag, New York.

[2]Dahleh, M.A., and Khammash, M.H., 1993. Controller design for plants with structured uncertainty. Automatica, 29(1): 37-56.

[3]Francis, B.A., 1987. A course in H control theory. Springer-Verlag, Berlin.

[4]Kaminer, I., Khargonekar, P.P. and Rotea, M.A., 1993. Mixed H2/H control for discrete time systems via convex optimization. Automatica, 29(1): 57-70.

[5]McDonald, J.S. and Pearson, J.B., 1991. l1 optimal control of multivariable systems with output norm constraints. Automatica, 27(2): 317-329.

[6]Salapaka, M.V., Dahleh, M. and Voulgaris, P., 1995. Mixed objective control synthesis: optimal l1/H2 control. Proc. Amer. Contr. Conf., Seattle, p.1438-1442.

[7]Sznaier, M. and Bu, J., 1996. On the properties of the solutions to mixed l1/H control problems. Proc. 13th IFAC Congress, San Francisco, vol.G: p.249-254.

[8]Vidyasagar, M., 1985. Control system synthesis: a factorization approach. MIT Press, Cambridge.

[9]Voulgaris, P., 1995. Optimal H2/l1 control via duality theory. IEEE Trans. Automat. Contr., 40(11): 1881-1888.

[10]Wu, J. and Chu, J., 1996. Mixed H2/l1 control for discrete time systems. Proc. 13th IFAC Congress, San Francisco, vol.G: p.453-457.

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE